MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BIPOLAR METAL SHELL 48 MM; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. BIPOLAR METAL SHELL 48 MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2021 - 01167.
 
Event or Problem Description
It was reported the polyethylene liner would not seat in the acetabular shell.Another liner was used to complete the procedure.There was no patient injury as a result of the malfunction.No additional information.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, the shell was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
BIPOLAR METAL SHELL 48 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11737116
Report Number0002648920-2021-00102
Device Sequence Number14487813
Product Code KWY
UDI-Device Identifier00889024115354
UDI-Public(01)00889024115354(17)300331(10)64731146
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K833991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-5001-048-00
Device Lot Number64146944
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#00500104728LINER 28MM LOT#64627519; CAT#802202802ZB 12/14COCR HD28MMLOT#64822650